# SDR SWIA201334275

- Difficulty date: August 3, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 26,410 hours, 22,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE CHAFFED IN THE CENTER BEYOND LIMITS.  C-CHECK REPLACED PN 601R14303-51 IAW SRM.
